# SDR SWAA040839

- Difficulty date: March 18, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- Aircraft time: 51,496 hours, 44,938 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6549442
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND RT MLG BEAM FITTING AT 5 O'CLOCK POSITION CRACKED.  REMOVED AND REPLACED BEAM FITTING PER ER.
